Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Regular geodesic languages and the falsification by fellow traveler property

Murray Elder

Algebraic & Geometric Topology 5 (2005) 129–134

arXiv: math.GR/0411168

Abstract

We furnish an example of a finite generating set for a group that does not enjoy the falsification by fellow traveler property, while the full language of geodesics is regular.

Keywords
Regular language, falsification by fellow traveler property
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 20F10, 68Q80
References
Forward citations
Publication
Received: 21 September 2004
Accepted: 25 February 2005
Published: 10 March 2005
Authors
Murray Elder
School of Mathematics and Statistics
University of St Andrews
North Haugh
St Andrews
Fife
KY16 9SS
Scotland
http://www-groups.mcs.st-andrews.ac.uk/~murray/